Residues of regular and meromorphic differential forms.
Mathematische Annalen, Tome 300 (1994) no. 2, pp. 605-628
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
meromorphic differential forms, residues of differential forms, residual complexes, intersection schemes
@article{MAN_1994__300_2_165270,
author = {Reinhold H\"ubl},
title = {Residues of regular and meromorphic differential forms.},
journal = {Mathematische Annalen},
pages = {605--628},
year = {1994},
volume = {300},
number = {2},
zbl = {0814.14022},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165270/}
}
Reinhold Hübl. Residues of regular and meromorphic differential forms.. Mathematische Annalen, Tome 300 (1994) no. 2, pp. 605-628. http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165270/